Tag: Preview

Preview Misano

For the first time, Europe’s fastest racing series visits the Misano World Circuit Marco Simoncelli this weekend. Will the lap record fall at the Forza Fanatec event?

From 18 to 20 June, Misano will be the venue for round 3 of the BOSS GP Racing Series 2021. For the first time, the Big Open Single Seaters will stop at the Adriatic Sea and offer the pilots the unique chance to attack the lap record on the modern racetrack within sight of the popular seaside resort of Rimini. The current lap record is 1:25.380, set 13 years ago by Clivio Piccione during an Auto GP series race.

For many BOSS GP drivers, the Misano World Circuit Marco Simoncelli is new territory, as it is for the series in its 27th season. Two 30 minutes free practice sessions on Friday should help to familiarise with the 4.2-kilometre-long racetrack. To be on the safe side, one or the other pilot also put in a few practice sessions in the racing simulator.

The track has been in operation since 1972, the biggest reconstruction took place in 2006 and 2007, when the direction of the track was turned (now clockwise) to create more space for run-off areas. The track now has the highest safety standards, as do all the other tracks on the BOSS GP Racing Series calendar. Last weekend, the World Superbike Championship raced at Misano, other highlights in the 2021 schedule are the MotoGP and Fanatec GT World Challenge Europe events.

Schedule BOSS GP Forza Fanatec Misano:

Friday, 18 June 2021
10:35–11:05          Free Practice 1
14:10–14:40          Free Practice 2

Saturday, 19 June 2021
10:05–10:35           Qualifying (8+20 minutes)
16:45–17:05           Race 1 (20 minutes) LIVESTREAM

Sunday, 20 June 2021
09:30–09:40           Warm-up
15:10–15:35           Race 2 (25 minutes) LIVESTREAM

Photos: Misano World Circuit

Preview Spielberg

Swift comeback of BOSS GP in Spielberg: After two years, Europe’s fastest racing series returns to Austria for its home race with a special highlight.

Several thousand horsepower will meet on the Formula 1 racetrack at the Red Bull Ring next Friday and Saturday. In a flawless programme, 24 Big Open Single Seaters – Formula 1, IndyCar, GP2, World Series by Renault and Formula 3000 – will make a stop in Styria. Sebastian Vettel’s winning car from 2008, the Toro Rosso STR3, a Jaguar R3, two Benetton B197s (including Gerhard Berger’s), a Sauber C30 from 2011 and finally, once again, an IndyCar will be a feast for the eyes and ears. With Ingo Gerstl (STR1-F1, Top Speed), Bianca Steiner (GP2, Steiner Motorsport), Christian Ferstl (F2, Top Speed), Thomas Jakoubek (GP2, Top Speed) and Michael Aberer (GP2, MA Motorsport) there are also five local drivers on the starting grid.

The STM waterjet race on 20 and 21 May 2021 is a 2-day event– on Friday there will be two practice sessions, on Saturday a qualifying in addition to both races. A special highlight is a separate show run for Formula 1 and IndyCars on Friday afternoon. The Formula 1 racetrack in the Alps replaces the Jim Clark Revival at the Hockenheimring, which was cancelled in May. The Red Bull Ring was last on the race calendar of the BOSS GP Racing Series in 2019. The race winners back then: Phil Stratford (USA, Penn Elcom Racing) and Ingo Gerstl (AUT, Top Speed). Many drivers and fans are happy about the return of the Big Open Single Seater to the Austrian iconic circuit. At the same time, the STM waterjet race at the Red Bull Ring is also the home race of the championship sanctioned by the Austrian Motorsport Federation. Other series on the agenda include the Drexler Formula Cup and the Suzuki Swift Cup Europe in addition to the GT race cars from the P9 Challenge. Unfortunately, no spectators are allowed on site, but they can follow the event via the BOSS GP social media channels.

Timetable STM waterjet Race Red Bull Ring:

Friday, 21. May 2021
11:00–11:30           Free Practice 1
15:20–15:35 Show Laps OPEN class
15:35–16:00           Free Practice 2

Saturday, 22 May 2021
09:15–09:45          Qualification (8+20 minutes)
11:20–11:40           Race 1 (20 minutes)
15:55–16:20 Race 2 (25 minutes)

Photo: Michael Jurtin/BOSS GP

Preview & Guide Brno

The season’s races number 5 and 6 of Europe’s fastest racing series will take place this weekend at the Automotodrom in Brno.

The second largest city in the Czech Republic will once again host a Big Open Single Seater event this year. On the Brno racetrack, fast and flowing curves alternate with section that is technically demanding to say the least, making it many BOSS GP racing drivers’ favourite track. On the 5.4-kilometer-long track, the engine power of the V10 and V8 rockets is also decisive, as the Czech roller coaster takes a steep surge in the last third of the track.

Visitors are welcome this time

For the first time this year, viewers can experience the BOSS GP Racing Series live. A day ticket for the open grandstand’s (with a video wall) costs only 4 euros; parking is free of charge. Only the access to the paddock is unfortunately not possible for visitors due to the regulations for the containment of the Coronavirus. In addition to the headliner BOSS GP, numerous other racing series can be seen from Thursday to Sunday: The ESET V4 Cup with races from GT, TCR and one-make trophies, plus the Drexler Formula Cup, the Suzuki Swift Cup Europe and historic racing classes.

When are the BOSS GP cars on track?

Friday, 4 September 2020
11.10–11.40    Free Practice 1
15.15–15.45    Free Practice 2

Saturday, 5 September 2020
09.30–10.00    Qualifying
15.25–15.55    Race 1 (20 minutes)

Sunday, 6 September 2020
09.05–09.15    Warm-up
12.20–12.55    Race 2 (25 minutes)

Updates will be published as usually on Instagram @bossgpofficial and Facebook @officialbossgp

Preview & Guide Spa

The Big Open Single Seaters are going to rock the Ardennes this weekend.

The fastest racing series in Europe returns to Spa and its famous surroundings: Eau Rouge, Blanchimont and Stavelot. On August 1 and 2, the BOSS GP Racing Series will visit the legendary 7-kilometer Circuit de Spa-Francorchamps – after a nine-year break! The wishes of the drivers and teams as well as the circumstances of the last months have finally made a comeback possible. Among others, Ingo Gerstl’s Toro Rosso STR1, Riccardo Ponzio’s Jaguar R3, Ulf Ehninger’s 1997 Benetton as well as numerous GP2 cars will be seen at the event.

Similar to the season opener in Imola three weeks ago, this is also a two-day event. The schedule with almost three hours of driving time is accordingly compact: On Saturday, two practice sessions will be held, followed by qualifications on Sunday and, as usual, two races. In addition to the Formula 1 and Formula 2 racing cars from the last eras, the German Touring Car Masters and the new GT support series “DTM Trophy” will be competing at Spa.

When are the BOSS GP cars on track?

Saturday, 1 August 2020:
11:30–11:55 Free Practice 1 (25 minutes)
16:00–16:35 Free Practice 2 (35 minutes)

Sunday, 2 August 2020:
09:45–10:25 Qualifying (Q1 13 minutes, Q2 24 minutes)
12:05–12:25 Race 1 (20 minutes)
16:05–16:30 Race 2 (25 minutes)

Where can fans follow the races online?

Unfortunately, visitors are not allowed to visit the race site due to the prevailing Covid-19 restrictions. Nevertheless, fans of the BOSS GP Racing Series can still get a piece of the action: in front of the TV, computer, or smartphone – all thanks to the free livestream on www.bossgp.com/livestream, YouTube or Facebook. The Sunday programme with the qualifications session as well as both races will be streamed. The broadcast will start ten minutes before each session.

You find all results on bossgp.com
Updates as well on Instagram @bossgpofficial and Facebook @bossgpofficial

Preview & Guide Imola

BOSS GP brings back world-class motorsport to Italy this weekend.

The 26th BOSS GP racing season kicks off with Forza Fanatec in Imola (July 11th-12th), where the season finale is set to take place just 15 weeks later. The BOSS GP races are the first major motorsport event in Italy after the lockdown. Just like the races in Spa at the beginning of August (1-2), the meeting is a two-day event without spectators on site.

In Imola, there are a couple of new drivers and cars on the grid. All eyes are certainly on the 22-year-old Italian Riccardo Ponzio, who will make his debut with a 2002 Formula 1 car from Jaguar. With Ulf Ehninger (Benetton B197) and OPEN champion Ingo Gerstl (Toro Rosso STR1) two more Formula 1 cars are in the mix.

Other debutants are Austrian hill-climb specialist Christian Ferstl, former touring car ace Roman Hoffmann (both GP2) and Michael Aberer (AUT, WSbR). Also participating for the first time in the FORMULA class are Estonian Bruno Jarach and Italian Roberto Vanni, who will compete in the only Formula 3000 car.

They will take on champion Marco Ghiotto (Scuderia Palladio), Luca Martucci (MM International) and Florian Schnitzenbaumer (Top Speed), among others. We can also be excited about the first appearance of Salvatore De Plano in the A1GP Lola car of Coloni.

The new dry tyre from Pirelli in purple also makes its debut. This tyre is intended to enable experienced drivers to achieve faster lap times and make it easier for less experienced drivers to handle the “black gold”.

Modern and historic sports car and touring car series will round up the Gruppo Peroni event, as well as the Lotus Cup and the Alfa Revival Cup.

When are the BOSS GP cars on track?

Saturday, 11 July 2020:
10:35–11:05 Free Practice 1 (30 minutes)
12:50–13:20 Free Practice 2 (30 minutes)
16:10–16:40 Qualifying (Q1 20 minutes, Q2 8 minutes)

Sunday, 12 July 2020:
11:15–11:35 Race 1 (20 minutes)
16:15–16:40 Race 2 (25 minutes)

Where can fans follow the races online?

Gruppo Peroni livestream on www.youtube.com/user/PeroniRace
Livetiming and results on www.autodromoimola.it/live-timing-imola
All results on bossgp.com as well
Up-to-date with Instagram @bossgpofficial and Facebook @bossgpofficial